Open Access
Translator Disclaimer
September 2013 Quadrangulations with no pendant vertices
Johel Beltran, Jean-François Le Gall
Bernoulli 19(4): 1150-1175 (September 2013). DOI: 10.3150/12-BEJSP13

Abstract

We prove that the metric space associated with a uniformly distributed planar quadrangulation with $n$ faces and no pendant vertices converges modulo a suitable rescaling to the Brownian map. This is a first step towards the extension of recent convergence results for random planar maps to the case of graphs satisfying local constraints.

Citation

Download Citation

Johel Beltran. Jean-François Le Gall. "Quadrangulations with no pendant vertices." Bernoulli 19 (4) 1150 - 1175, September 2013. https://doi.org/10.3150/12-BEJSP13

Information

Published: September 2013
First available in Project Euclid: 27 August 2013

zbMATH: 1286.60003
MathSciNet: MR3102547
Digital Object Identifier: 10.3150/12-BEJSP13

Rights: Copyright © 2013 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.19 • No. 4 • September 2013
Back to Top